# SDR IPXA2023103012214

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 31,852 hours, 11,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR* #6 SLAT DAMAGED- BROKEN SKIN ASSIGNED EO-88575-PRELIM1 FOR TEMPORARY REPAIR INSTRUCTIONS.  OPEN
